# SDR DHL2007741536

- Difficulty date: August 8, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69441771
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFT PIT STRINGER 30 BETWEEN BS 950+10" AND 950A, IS CORRODED.  REMOVED "T" CHORD (INTERCOSTAL), CORROSION ON CHORD EXCEEDED LIMITS PER B727 SRM 53-10-1 FIG 1.  LOCATED, DRILLED, TREATED, PRIMED, AND INSTALLED NEW INTERCOSTAL "T" CHORD P/N 69-44177-1 AT BS 950 BETWEEN STR 29L AND 29R, PER B727 SRM 51-30-5, 51-10-1, 51-10-2, AND 51-30-2.
